Results 1 to 2 of 2
3 weeks on percocet. withdrawl?
  1. #1
    babeston is offline New Member
    Join Date
    Feb 2007
    Posts
    4

    Default 3 weeks on percocet. withdrawl?

    Im curious of I could be dependant on percocet after 3 weeks [it will be 4 tomorrow] of use. I take up to 15-30 mg a day for back problems. In the morning, when I wake up, I tend to feel a bit depressed....kind of like I would if I had been drinking the night before. Anyways, Im wondering if it is too soon to go through withdrawl? I took these several months ago for the same problem [have a new job now that aggravates my back bad and had to start back up using them again] and after I stopped, I had withdrawl. Any advice would be appreciated.

  2. #2
    thalia45 is offline Member
    Join Date
    Mar 2012
    Posts
    482

    Default

    I have no answers but wanted your post to be seen by those who do. They will be along soon, I am sure.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22